# SDR ASAA2022051438318

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,404 hours, 14,964 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #2 FAN BLADE LUBE FOUND FRONT SPINNER DAMAGED. GROUNDED - YES. REMOVED AND REPLACED SPINNER ON #2 ENGINE PER TASK CARD 78472010.
